Doctor insights on:
Kidney Failure And Dye Skin Rash
The kidneys are paired organs that lie on either side of the vertebral column. Part of their critical functions include the excretion of urine and removal of nitrogenous wastes products from the blood. They regulate acid-base, electrolyte, fluid balance and blood pressure. Through hormonal signals, the kidneys control the ...Read more
Could kidney failure or disease sometimes ppresent with a rash on yr upperr abdomen in a straight line but only on the sides?
Ana320 homogeneous, sed rate 5, CRP 5, skin rash from sun, hx. 1996 of ana80, CMV igg58, EBV igg>90, liver and kidney cysts, mild splenomegaly?
No simple answer: A postive ANA is not a true marker of disease. Your photosensitivity may be a sign for Discoid lupus. I would suggest seeing a Rheumatologist fresh, and let them perform a full history and physical and not just test. The probability of a severe disease with normal ESR and CRP is lower. They are nonspecific but can be increased in most rheumatological disease. See a good MD, a full exam and history ...Read moreSee 1 more doctor answer
What to do if I have sensitive alergic skin, when i apply commercial dyes on my scalp or beard it develop rashes.Any solutio?
Frankly: I would listen to your body. If you are developing rashes - it is not good for your body. My best recommended solution - go for rugged good looks - forget the dyes. ...Read more
16 days of bactrim (sulfamethoxazole and trimethoprim) sulfa800mg / trimeth160mg. 44 age male 150lbs. Incredible abdominal, kidney pain. Skin red rash. What can I do/take to counter?
See your doctor: Your symptoms may represent an allergic reaction to the sulfa component of bactrim (sulfamethoxazole and trimethoprim). This allergic reaction may also affect the kidney and cause kidney injury and hence, it is important that you see your doctor soon. I am also unclear as to why you would be taking Bactrim (sulfamethoxazole and trimethoprim) for such a prolonged period of time. ...Read more
Dyed my hair an 48 hours later. I have a skin rash I believe itchy/red. Does it sound as thought that happened? How long do they last? How to soothe?
Allergy to Hair prod: They say when you hear hoofbeats, think horses not zebras, and in this case the timing is perfect for an allergy to your hair dye, But I am not actually sure that that is what happened because I cannot see the spot. What I would do is go see a dermatologist and have him test you to the solution with which you dye your hair. You advice on treatment for this problem. ...Read more
How come when felt sick went to doctors and all said it was in all in the head, not until went to hospital with kidney failure, was i believed?
Family practice : I hope you are doing better. To answer your question i thought how i would feel if i rushed through an exam an missed the diagnosis. It would be horrible and no excuse for it. Physicians need to listen be compassionate and give proper treatment. If they are unable to get the answer seek help. Never say its all in your head. I am glad you finally received help. ...Read more
My daughter has a skin irritation/rash around her face when she eats certain food not sure what it is ava age 3, healthy
no known allergies so far
immunizations up to date?
Thinking it might be red dye #40?
Rash: This could simply be a basic irritant dermatitis due to little ones getting as much food on their face as they get in their mouth. And the food can irritate the skin. Also, kids will lick around the mouth, causing irritation. See the pediatrician for evaluation or a dermatologist. ...Read moreSee 1 more doctor answer
Wife had MRI with contrast dye yesterday. Has blotchey rash predominantly on chest, low back, and abdomen. Skin is warm. Face was swollen, has subsided. Took allegra (fexofenadine) yesterday & today. Worry?
Improving: If her symptoms are improving on Allegra (fexofenadine) there should be no permanent harm. It is important that you report this allergic reaction to the radiology department and to your physician so that this contrast agent will not be used on you in the future. In addition see to it that this allergy is listed in your records. ...Read moreSee 1 more doctor answer
Obviously I need to speak w/ my pcp. I've had ^alt,ast,crp,co2, and kidney failure. I also have crohns disease, skin problems and all over pain. maybe?
So what's the questn: You gave us a list of problems and what you already know.However, since you did not ask a question, there is no way for us to form a reasoned answer.You are welcome to start over, but questions are not linked, so each must have relevant background and ask a clear question. ...Read moreSee 1 more doctor answer
Hx of crohns, kidney failure, enlarged liver-14cm, skin issues, ^ in alt,ast,crp, extreme fatigue for 10yrs and unexplained fevers. maybe lupus?
? Uncontrolled Crohn: Uncontrolled Crohn's can cause all this, either directly or indirectly, kindly revisit your Gastroenterologist for re-evaluation before considering other diagnosis, wish you wellness ...Read more
I've been feeling like a rash on my leg and now it spread to my lower back, it is under the skin and very uncomfortable when i touch it.I can't see it?
See Dermatologist: It is nearly impossible to make a diagnosis of a skin eruption without looking at the area. Seek help of a dermatologist in your area. ...Read more
I have a skin irritation or a rash on my back that is spreading. Is there a cream or ointment I should use? The rash started on my upper back and spread to my lower back
This : This is very challenging to answer without a clinical examination so i would recommend you see a dermatologist. It could be many possibilities, including tinea versicolor (common on the back), eczema, psoriasis, dermatitis, folliculitis, fungal infection, or other possibilities. Read more about these conditions at the link below. I hope that helps a little! ...Read more
I have a patch of skin pain on my lower back. I have no rash but recently had the flu. I also have fibromyalgia. I feel like my back is on fire!!!
Could be shingles:(: Even though herpes zoster/shingles is uncommon in younger people your age, it can happen. The pain comes first; then the blistering rash can occur a few days later. The burning nature of your pain raises suspicion for this. See your doctor ASAP; anti-viral medications may be useful to shorten the course/reduce your symptoms. Best wishes:) ...Read more
I have pains in my hips, lower back & abdomen in am not pregnant my skin is also very sensitive and tender and can be very itchy with no rash?
Pain: Vague symptoms. Hard to determine the diagnosis without physical examination. Pain can be due to an underlying musculoskeletal problem or a somatic manifestation of a psychiatric problem such as depression/fibromyalgia. Abdominal pain can be due to a lot of things. Have yourself checked by a physician. Best wishes. ...Read more
Can mono cause high liver enzymes, itchy skin (no rash), gallbaldder thickening, pain in lower abdomen and upper lower back and anxiety?
This sysptoms started 2 months postpartum.
Partly: See your doctor for work up to get the exact answer. ...Read more
A condition in which your kidneys suddenly stop working normally. Since your kidneys remove waste products and help balance water and salt and other minerals (electrolytes) in your blood, when your kidneys stop working, waste products, fluids, and electrolytes build up in your body. This can cause problems ...Read more